National Changhua University of Education Institutional Repository : Item 987654321/8895
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 16822478      在线人数 : 112
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: Solutions of System of Generalized Vector Quasi-equilibrium Problems in Locally G-convex Spaces
作者: X. P. Ding;J. C. Yao;L. J. Lin
贡献者: 數學系
关键词: Collectively fixed point;Generalized game;System of generalized vector quasi-equilibrium problems;Locally G-convex uniform space
日期: 2004-10
上传时间: 2011-05-10T06:47:30Z
出版者: Elsevier Science
摘要: In this paper we establish a collectively fixed point theorem and an equilibrium existence theorem
for generalized games in product locally G-convex uniform spaces. As applications, some new
existence theorems of solutions for the system of generalized vector quasi-equilibrium problems are
derived in product locally G-convex uniform spaces. These theorems are new and generalize some
known results in the literature.
關聯: Journal of Mathematical Analysis and Applications, 298(2):398-410
显示于类别:[數學系] 期刊論文


档案 大小格式浏览次数
202010210016.pdf156KbAdobe PDF709检视/开启



DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈